Alert archive / Michigan / Beach Hazards Statements in 2019
Beach Hazards Statement 6, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this beach hazards statement at Jul 10, 2019, 4:03 PM EDT for 6 counties in Michigan. It took effect at Jul 11, 2019, 11:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2019, 4:03 PM EDT (20:03 UTC)
- In effect from
- Jul 11, 2019, 11:00 AM EDT
- Expired
- Jul 11, 2019, 10:47 PM EDT
- In force
- 12 hr
- Issued by
- NWS Grand Rapids, MI
Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 536 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
143 WHUS43 KGRR 102003 CFWGRR LAKESHORE HAZARD MESSAGE National Weather Service GRAND RAPIDS MI 403 PM EDT Wed Jul 10 2019 MIZ050-056-064-071-110415- /O.NEW.KGRR.BH.S.0006.190711T1500Z-190712T0600Z/ Muskegon-Ottawa-Allegan-Van Buren- 403 PM EDT Wed Jul 10 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... The National Weather Service in Grand Rapids has issued a Beach Hazards Statement...which is in effect from Thursday morning through late Thursday night. * HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS EXPECTED. * STRONG LONGSHORE CURRENTS EXPECTED. * RIP CURRENTS POSSIBLE. * LOCATION...BEACHES FROM WHITEHALL TO ST. JOSEPH. BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE... North Beach in South Haven... Holland State Park... Muskegon State Park... Mears State Park in Pentwater... Stearns Park in Ludington. * OVERVIEW/POTENTIAL IMPACTS...North winds of 15 to 25 mph expected this Thursday with 3 to 5 foot waves and a high swim hazard risk from Thursday morning through Thursday evening PRECAUTIONARY/PREPAREDNESS ACTIONS... High Wave Action makes swimming difficult and can tire even a strong swimmer quickly. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural Currents can sweep you out into deeper water along the pier structure. A longshore current is a lake current that moves parallel to shore. Longshore currents can be strong enough to Prevent swimmers from being able to keep their feet on the bottom... making it difficult to return to shore. Rip currents are powerful channels of water flowing quickly away from shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. && $$ WEATHER.GOV/GRR
6 follow-up statements
420 WHUS43 KGRR 110249 CFWGRR LAKESHORE HAZARD MESSAGE National Weather Service GRAND RAPIDS MI 1049 PM EDT Wed Jul 10 2019 MIZ050-056-064-071-111100- /O.CON.KGRR.BH.S.0006.190711T1500Z-190712T0600Z/ Muskegon-Ottawa-Allegan-Van Buren- 1049 PM EDT Wed Jul 10 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... * HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS EXPECTED. * STRONG LONGSHORE CURRENTS EXPECTED. * RIP CURRENTS POSSIBLE. * LOCATION...BEACHES FROM WHITEHALL TO ST. JOSEPH. BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE... North Beach in South Haven... Holland State Park... Muskegon State Park... Mears State Park in Pentwater... Stearns Park in Ludington. * OVERVIEW/POTENTIAL IMPACTS...North winds of 15 to 25 mph expected this Thursday with 3 to 5 foot waves and a high swim hazard risk from Thursday morning through Thursday evening PRECAUTIONARY/PREPAREDNESS ACTIONS... High Wave Action makes swimming difficult and can tire even a strong swimmer quickly. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural Currents can sweep you out into deeper water along the pier structure. A longshore current is a lake current that moves parallel to shore. Longshore currents can be strong enough to Prevent swimmers from being able to keep their feet on the bottom... making it difficult to return to shore. Rip currents are powerful channels of water flowing quickly away from shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. && $$ WEATHER.GOV/GRR
099 WHUS43 KGRR 110751 CFWGRR LAKESHORE HAZARD MESSAGE National Weather Service GRAND RAPIDS MI 351 AM EDT Thu Jul 11 2019 MIZ037-043-111600- /O.EXB.KGRR.BH.S.0006.190711T1500Z-190712T0000Z/ Mason-Oceana- 351 AM EDT Thu Jul 11 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH THIS EVENING... The National Weather Service in Grand Rapids has issued a Beach Hazards Statement...which is in effect from 11 AM EDT this morning through this evening. * HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS EXPECTED. * STRONG LONGSHORE CURRENTS EXPECTED. * RIP CURRENTS POSSIBLE. * LOCATION...BEACHES IN MASON AND OCEANA COUNTIES. BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE... Mears State Park in Pentwater...Stearns Park in Ludington. * OVERVIEW/POTENTIAL IMPACTS...North winds will increase to 15 to 25 mph today. Waves of 3 to 5 feet are expected which will create a high swim risk from the midday hours through this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... High Wave Action makes swimming difficult and can tire even a strong swimmer quickly. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural Currents can sweep you out into deeper water along the pier structure. A longshore current is a lake current that moves parallel to shore. Longshore currents can be strong enough to Prevent swimmers from being able to keep their feet on the bottom... making it difficult to return to shore. Rip currents are powerful channels of water flowing quickly away from shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. && $$ MIZ050-056-064-071-111600- /O.CON.KGRR.BH.S.0006.190711T1500Z-190712T0600Z/ Muskegon-Ottawa-Allegan-Van Buren- 351 AM EDT Thu Jul 11 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH LATE TONIGHT... * HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS EXPECTED. * STRONG LONGSHORE CURRENTS EXPECTED. * RIP CURRENTS POSSIBLE. * LOCATION...BEACHES FROM WHITEHALL TO ST. JOSEPH. BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE... North Beach in South Haven... Holland State Park... Muskegon State Park... * OVERVIEW/POTENTIAL IMPACTS...North winds will increase today into the 15 to 30 mph range. Waves will build this afternoon into the 3 to 6 foot range. The highest waves will be found towards South Haven this evening. A high swim risk is expected given waves at or above 4 feet. North sides of north piers will be dangerous places to swim today. PRECAUTIONARY/PREPAREDNESS ACTIONS... High Wave Action makes swimming difficult and can tire even a strong swimmer quickly. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural Currents can sweep you out into deeper water along the pier structure. A longshore current is a lake current that moves parallel to shore. Longshore currents can be strong enough to Prevent swimmers from being able to keep their feet on the bottom... making it difficult to return to shore. Rip currents are powerful channels of water flowing quickly away from shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. && $$ WEATHER.GOV/GRR DUKE
988 WHUS43 KGRR 111513 CFWGRR LAKESHORE HAZARD MESSAGE National Weather Service GRAND RAPIDS MI 1113 AM EDT Thu Jul 11 2019 MIZ037-043-112315- /O.CON.KGRR.BH.S.0006.000000T0000Z-190712T0000Z/ Mason-Oceana- 1113 AM EDT Thu Jul 11 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS EXPECTED. * STRONG LONGSHORE CURRENTS EXPECTED. * RIP CURRENTS POSSIBLE. * LOCATION...BEACHES IN MASON AND OCEANA COUNTIES. BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE... Mears State Park in Pentwater...Stearns Park in Ludington. * OVERVIEW/POTENTIAL IMPACTS...North winds will increase to 15 to 25 mph today. Waves of 3 to 5 feet are expected which will create a high swim risk from the midday hours through this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... High Wave Action makes swimming difficult and can tire even a strong swimmer quickly. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural Currents can sweep you out into deeper water along the pier structure. A longshore current is a lake current that moves parallel to shore. Longshore currents can be strong enough to Prevent swimmers from being able to keep their feet on the bottom... making it difficult to return to shore. Rip currents are powerful channels of water flowing quickly away from shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. && $$ MIZ050-056-064-071-112315- /O.CON.KGRR.BH.S.0006.000000T0000Z-190712T0600Z/ Muskegon-Ottawa-Allegan-Van Buren- 1113 AM EDT Thu Jul 11 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS EXPECTED. * STRONG LONGSHORE CURRENTS EXPECTED. * RIP CURRENTS POSSIBLE. * LOCATION...BEACHES FROM WHITEHALL TO ST. JOSEPH. BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE... North Beach in South Haven... Holland State Park... Muskegon State Park... * OVERVIEW/POTENTIAL IMPACTS...North winds will increase to 15 to 30 mph today. Waves will build to 3 to 6 feet this afternoon. The highest waves will be around South Haven this evening. A high swim risk is expected given waves at or above 4 feet. North sides of north piers will be dangerous places to swim today. PRECAUTIONARY/PREPAREDNESS ACTIONS... High Wave Action makes swimming difficult and can tire even a strong swimmer quickly. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural Currents can sweep you out into deeper water along the pier structure. A longshore current is a lake current that moves parallel to shore. Longshore currents can be strong enough to Prevent swimmers from being able to keep their feet on the bottom... making it difficult to return to shore. Rip currents are powerful channels of water flowing quickly away from shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. && $$ WEATHER.GOV/GRR
578 WHUS43 KGRR 111929 CFWGRR LAKESHORE HAZARD MESSAGE National Weather Service GRAND RAPIDS MI 329 PM EDT Thu Jul 11 2019 MIZ037-043-120000- /O.CON.KGRR.BH.S.0006.000000T0000Z-190712T0000Z/ Mason-Oceana- 329 PM EDT Thu Jul 11 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS EXPECTED. * STRONG LONGSHORE CURRENTS EXPECTED. * RIP CURRENTS POSSIBLE. * LOCATION...BEACHES IN MASON AND OCEANA COUNTIES. BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE... Mears State Park in Pentwater...Stearns Park in Ludington. * OVERVIEW/POTENTIAL IMPACTS...North winds 15 to 25 mph and waves of 3 to 5 feet will create a high swim risk from the midday hours through this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... High Wave Action makes swimming difficult and can tire even a strong swimmer quickly. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural Currents can sweep you out into deeper water along the pier structure. A longshore current is a lake current that moves parallel to shore. Longshore currents can be strong enough to Prevent swimmers from being able to keep their feet on the bottom... making it difficult to return to shore. Rip currents are powerful channels of water flowing quickly away from shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. && $$ MIZ050-056-064-071-120330- /O.CON.KGRR.BH.S.0006.000000T0000Z-190712T0600Z/ Muskegon-Ottawa-Allegan-Van Buren- 329 PM EDT Thu Jul 11 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... * HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS EXPECTED. * STRONG LONGSHORE CURRENTS EXPECTED. * RIP CURRENTS POSSIBLE. * LOCATION...BEACHES FROM WHITEHALL TO ST. JOSEPH. BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE... North Beach in South Haven... Holland State Park... Muskegon State Park... * OVERVIEW/POTENTIAL IMPACTS...North winds to 30 mph today and waves of 3 to 6 feet will continue into this evening. A high swim risk is expected given waves at or above 4 feet. North sides of north piers will be dangerous places to swim today. PRECAUTIONARY/PREPAREDNESS ACTIONS... High Wave Action makes swimming difficult and can tire even a strong swimmer quickly. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural Currents can sweep you out into deeper water along the pier structure. A longshore current is a lake current that moves parallel to shore. Longshore currents can be strong enough to Prevent swimmers from being able to keep their feet on the bottom... making it difficult to return to shore. Rip currents are powerful channels of water flowing quickly away from shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. && $$ WEATHER.GOV/GRR
856 WHUS43 KGRR 112353 CFWGRR LAKESHORE HAZARD MESSAGE National Weather Service GRAND RAPIDS MI 753 PM EDT Thu Jul 11 2019 MIZ037-043-120100- /O.EXP.KGRR.BH.S.0006.000000T0000Z-190712T0000Z/ Mason-Oceana- 753 PM EDT Thu Jul 11 2019 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 PM EDT THIS EVENING... The waves will continue to subside to under 3 feet this evening. $$ MIZ050-056-064-071-120600- /O.CON.KGRR.BH.S.0006.000000T0000Z-190712T0600Z/ Muskegon-Ottawa-Allegan-Van Buren- 753 PM EDT Thu Jul 11 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... * HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS EXPECTED. * STRONG LONGSHORE CURRENTS EXPECTED. * RIP CURRENTS POSSIBLE. * LOCATION...BEACHES FROM WHITEHALL TO ST. JOSEPH. BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE... North Beach in South Haven... Holland State Park... Muskegon State Park... * OVERVIEW/POTENTIAL IMPACTS...North winds of 15 to 25 mph this evening will gradually weaken. The waves will be 2 to 5 feet and are forecasated to slowly subside through the evening. A high swim risk is expected given waves at or above 4 feet. North sides of north piers will be dangerous places to swim this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... High Wave Action makes swimming difficult and can tire even a strong swimmer quickly. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural Currents can sweep you out into deeper water along the pier structure. A longshore current is a lake current that moves parallel to shore. Longshore currents can be strong enough to Prevent swimmers from being able to keep their feet on the bottom... making it difficult to return to shore. Rip currents are powerful channels of water flowing quickly away from shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. && $$ WEATHER.GOV/GRR
843 WHUS43 KGRR 120247 CFWGRR LAKESHORE HAZARD MESSAGE National Weather Service GRAND RAPIDS MI 1047 PM EDT Thu Jul 11 2019 MIZ050-056-064-071-120400- /O.CAN.KGRR.BH.S.0006.000000T0000Z-190712T0600Z/ Muskegon-Ottawa-Allegan-Van Buren- 1047 PM EDT Thu Jul 11 2019 ...BEACH HAZARDS STATEMENT IS CANCELLED... The National Weather Service in Grand Rapids has cancelled the Beach Hazards Statement. The waves have diminished to under 4 feet...lessening the hazard. A moderate risk for swim hazards will persist for a few hours. $$ WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Jul 10, 3:27 PM EDT, 36 minutes earlier.
Area forecast discussion, Jul 10, 3:27 PM EDT, 36 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
327 PM EDT Wed Jul 10 2019
LATEST UPDATE...
Synopsis/Discussion/Marine
.SYNOPSIS...
Issued at 327 PM EDT Wed Jul 10 2019
- Limited severe weather threat tonight between about 8 pm to 2
am, highest north of a line from Muskegon to Mount Pleasant
- Fair weather Thursday into the weekend
&&
.DISCUSSION...(This evening through next Wednesday)
Issued at 327 PM EDT Wed Jul 10 2019
Despite dew points in the 70s and high CAPEs, not much development
in the cu field so far this afternoon, but we could still see some
isolated storms through early evening along an area of enhanced
surface convergence associated with the lake breeze moving
through the southeast zones.
It looks like best chance for severe storms later this evening
will be across northern Lower Michigan where strong moisture
advection and more than 40 knots of deep layer shear will be
located as the shortwave trough moves in. The main threat will be
downbursts with favorable thermodynamic environment given dry
wedge at mid-levels and dry adiabatic sub-cloud layer. Instability
is marginal and could be a limiting factor, especially later in
the evening. The storms should be clearing the eastern zones
shortly after midnight, with stratus deck and light showers
remaining in their wake.
Some showers could persist into Thursday morning across the
southern zones otherwise fair weather will be the rule through
Friday. A cold front Friday night could touch off a few showers
Friday night but moisture is rather limited. Warm advection
showers are possible by Sunday night into Monday.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 137 PM EDT Wed Jul 10 2019
VFR conditions expected through 00Z then showers and
thunderstorms could bring some brief IFR later this evening until
about 06Z. There could be isolated thunderstorms this afternoon
from AZO to JXN but the coverage is expected to be very low, so
these were left out of the forecast.
A stratus deck with ceilings in the 1500 to 2500 foot AGL range is
expected after the storms end this evening and could persist into
Thursday morning.
&&
.MARINE...
Issued at 327 PM EDT Wed Jul 10 2019
Northerly flow will bring a period of strong winds and building
waves Thursday and Thursday night. We expect hazardous conditions
for small craft beginning by noon thursday and lasting through
midnight. Conditions will improve by Friday morning and the
weekend looks relatively calm.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement from Thursday morning through late
Thursday night for MIZ050-056-064-071.
LM...Small Craft Advisory from 11 AM Thursday to 2 AM EDT Friday for
LMZ844>847.
&&
SYNOPSIS...Ostuno
DISCUSSION...Ostuno
AVIATION...Ostuno
MARINE...OstunoHazardous weather outlook, Jul 10, 10:55 AM EDT, 5 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 1055 AM EDT Wed Jul 10 2019 MIZ037>040-043>046-050>052-056>059-064>067-071>074-111500- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 1055 AM EDT Wed Jul 10 2019 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight There is a slight risk of severe weather across the northern half of Lower Michigan. The main threat will be damaging wind gusts between about 8 pm to 2 am. There could also be isolated strong thunderstorms this afternoon south and east of a line from near Lansing to Battle Creek. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. LMZ844>849-111500- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 1055 AM EDT Wed Jul 10 2019 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight Thunderstorms with high winds are possible this evening. The main threat will be north of Pentwater. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time.
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 3:57 PM EDT | Small Craft Advisory | GRR | 31 hr |
Nearby
Beach Hazards Statements in Michigan, 2019Every beach hazards statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.